# SDR SWIA200719425

- Difficulty date: December 29, 2007
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 13,111 hours, 10,973 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-CHECK, HORIZONTAL STABILIZER ACTUATOR CHASSIS IS CRACKED ON RIGHT SIDE.  REPLACED HORIZONTAL STABILIZER TRIM ACTUATOR IAW CRJ200 AMM TASK 27-42-01-400-801 AND 27-42-01-000-801.
